# SDR DALA2021021600881

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 4,635 hours, 493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:02L / ACARS TEXT: FRC33520102L AND 03R EXIT SIGNSILLUMINATED IN FLIGHT / INTERIOR. CORRECTIVE ACTION: RECYCLED PWR AND CHKD OK PER A330 AMM 33-51. (1729296)
